Investigation of a system with a triple zero characteristic root
Differencialʹnye uravneniâ, Tome 16 (1980) no. 8, pp. 1520-1522
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_8_a20,
author = {V. B. Pilyugina},
title = {Investigation of a system with a triple zero characteristic root},
journal = {Differencialʹnye uravneni\^a},
pages = {1520--1522},
year = {1980},
volume = {16},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_8_a20/}
}
V. B. Pilyugina. Investigation of a system with a triple zero characteristic root. Differencialʹnye uravneniâ, Tome 16 (1980) no. 8, pp. 1520-1522. http://geodesic.mathdoc.fr/item/DE_1980_16_8_a20/